Advertisement

On some quasilinear equation with critical exponential growth at infinity and a singular behavior at the origin

  • Sami Aouaoui
Article
  • 50 Downloads

Abstract

In this paper, we prove the existence of at least two solutions to some quasilinear equation involving the N-Laplacian operator in the whole space \( \mathbb {R}^N,\ N \ge 2. \) The nonlinearity consists of two terms: one has a critical exponential growth at infinity governed by the Trudinger–Moser inequality, and the other one presents a singularity at the origin. A combination of perturbation arguments together with variational tools is employed to obtain our multiplicity result.

Keywords

Multiplicity Singularity Exponential growth Trudinger–Moser inequality Concentration-compactness 

Mathematical Subject Classification

35A25 35D30 35J20 35J62 35J75 

Notes

Acknowledgements

The author is very grateful to the anonymous referees for their careful reading of the manuscript and their insightful and constructive remarks and comments that helped to clarify the content and improve the presentation of the results in this paper.

References

  1. 1.
    Alves, C.O.: Multiple positive solutions for equations involving critical Sobolev exponent in \( \mathbb{R}^N, \). Electr. J. Differ. Equ. 13, 1–10 (1997)Google Scholar
  2. 2.
    Alves, C.O., Figueiredo, G.M.: On multiplicity and concentration of positive solutions for a class of quasilinear problems with critical exponential growth in \( \mathbb{R}^N, \). J. Differ. Equ. 246, 1288–1311 (2009)CrossRefzbMATHGoogle Scholar
  3. 3.
    Byun, S.S., Ko, E.: Global \( C^{1, \alpha } \) regularity and existence of mutiple solutions for singular \( p(x)-\)Laplacian equations. Calc. Var. Part. Differ. Equ. 56, 76 (2017)CrossRefzbMATHGoogle Scholar
  4. 4.
    Cannino, A., Sciunzi, B., Trombetta, A.: Existence and uniqueness for p-Laplace equations involving singular nonlinearities. NoDEA Nonlinear Differ. Equ. Appl. 23, 8 (2016).  https://doi.org/10.1007/s00030-016-0361-6 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Carl, S., Perera, K.: Generalized solutions of singular p-Laplacian problems in \( \mathbb{R}^N, \). Nonlinear Stud. 18, 113–124 (2011)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Dall’Aglio, A., De Cicco, V., Giachetti, D., Puel, J.-P.: Existence of bounded solutions for nonlinear elliptic equations in unbounded domains. NoDEA Nonlinear Differ. Equ. Appl. 11, 431–450 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Drábek, P., Sankar, L.: Singular quasilinear elliptic problems on unbounded domains. Nonlinear Anal. 109, 148–155 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ekeland, I.: On the variational principle. J. Math. Anal. Appl. 47, 324–353 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    de Freitas, L.R.: Multiplicity of solutions for a class of quasilinear equations with exponential critical growth. Nonlinear Anal. 95, 607–624 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Goyal, S., Sreenadh, K.: On multiplicity of positive solutions for N-Laplacian with singular and critical nonlinearity. Complex Var. Elliptic Equ. 59, 1636–1649 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kavian, O.: Introduction à la théorie des points critiques et applications aux problèmes elliptiques. Springer-Verlag, Paris (1993)zbMATHGoogle Scholar
  12. 12.
    Lei, C.Y., Liao, J.F., Tang, C.L.: Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents. J. Math. Anal. Appl. 421, 521–538 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Li, Q.W., Gao, W.J.: Existence of weak solutions to a class of singular elliptic equations. Mediterr. J. Math. 13, 4917–4927 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Li, Y., Ruf, B.: A sharp Trudinger-Moser type inequality for unbounded domains in \(R^n,\) Indiana Univ. Math. J. 57, 451–480 (2008)zbMATHGoogle Scholar
  15. 15.
    Montenegro, M.: Strong maximum principles for supersolutions of quasilinear elliptic equations. Nonlinear Anal. 37, 431–448 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    do Ó, J.M.: N-Laplacian equations in \( {\mathbb{R}}^N \) with critical growth. Abstr. Appl. Anal. 2, 301–315 (1997)MathSciNetCrossRefGoogle Scholar
  17. 17.
    do Ó, J.M., da Silva, E.: Quasilinear elliptic equations with singular nonlinearity. Adv. Nonlinear Stud. 16, 363–380 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Prashanth, S., Tiwari, S., Sreenadh, K.: Very singular problems with critical nonlinearities in two dimensions. Commun. Contemp. Math. 20, 1650067 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Rabinowitz, P.H.: On a class of nonlinear Schrödinger equations. Z. Angew. Math. Phys. 43, 270–291 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Rǎdulescu, V., Pucci, P.: The impact of the mountain pass theory in nonlinear analysis: a mathematical survey. Boll. Unione Mat. Ital. Seri. IX 3, 543–584 (2010)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Rǎdulescu, V., Ghergu, M.: Singular elliptic problems. Bifurcation and asymptotic analysis, Oxford Lecture Series in Mathematics and Its Applications, vol. 37, Oxford University Press, (2008)Google Scholar

Copyright information

© Orthogonal Publishing and Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut Supérieur des Mathématiques Appliquées et de l’Informatique de KairouanKairouanTunisia

Personalised recommendations